# SDR CALA2025081807883

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,481 hours, 30,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LIGHT AND ASSOCIATED CAUTION AT APROX  V1. IT WENT OUT APROX 2000FT. OPS NORMAL. CLEANED DOOR TRACKS AND PERFORMED OPERATIONAL CHECK PER AMM 52-11-00, NO DEFECTS NOTED.  OPENED AND CLOSED DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE WITH NO ISSUES.
